# SDR JGVR20171219003

- Difficulty date: December 14, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 10,473 hours, 6,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DATA TAG ON LOWER TAIL HAS APPROX 6 AREAS OF CORROSION AROUND PERIMETER OF AIRCRAFT DATA TAG. REMOVED AIRCRAFT DATA TAG LOCATED ON LOWER TAIL. MECHANICALLY REMOVED AREAS OF CORROSION LOCATED UNDERNEATH AIRCRAFT DATA TAG ON SKINS P/N 692029-1 AND 6912030-1 IAW C680 SRM 51-70-02. CORROSION DEFINED AS LEVEL 1 PER C680 MM 51-10-01 TABLE 2 DEFINITIONS AND IS BEYOND BLENDING LIMITS OF .002 PER C680 SRM 51-70-02. SUBMITTED FINDINGS TO CESSNA ENGINEERING. PERFORMED CORROSION BLEND REPAIRS PER CESSNA/TEXTRON AVIATION MEMO REF: 10509M1 DATED DECEMBER 13,2017. REINSTALLED AIRCRAFT DATA TAG WITH 870 SEALANT INCLUDING INSTALLING FASTENERS IN WET WITH 870 SEALANT.
